# SDR AALA201512149008

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 49,713 hours, 14,487 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LT FUEL SPAR VLV EICAS MSG ON INITIAL CLIMB.  REPLACED WIRE BETWEEN CONNECTOR D40902J & CONNECTOR D2142 ON LT SPAR FUEL SOV.
